Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On pain medication for back and neck pain. Disc bulge getting worse. Legs feeling weak. What should I do?

I have several severe back problems along with neck problems, I have alot of bugled disc and i am currently taken pain meds for the pain, but this has been going on for a long time and progressively gotten worse, i think i have ruputured a disc yesturday or maybe more, the pain med is not working and i am so weak in my legs and this morning i counl d hardly get out of bed for the pain, what should i do? Thank you
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
The latest studies show that pain killers with paracetamolmasprin disprin,brufen,vitamins and dietry suppliments can cause this
You change the salts with pain killers with other medicines which do not have above salts
Stop dietry suppliments
Take all vitamins from planned diet
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor